MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 60; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 60; HIP ACETABULAR SHELL
Catalog Number 01.26.45.0060
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2024 lot 2200450: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 2206397: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: quadra-p 01.12.145 quadra-p lat stem size 5 (k181254) lot 2202896: (b)(4) items manufactured and released on 06-jul-2022.Expiration date: 2027-06-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mectacer 01.29.414 ceramic liner ø 36 / f (not distributed in us) lot 2206419: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Hip revision for infection.At about 1 year and 7 months form primary all implants were revised.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 60
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19711167
Report Number3005180920-2024-00500
Device Sequence Number15598004
Product Code LZO
UDI-Device Identifier07630030807817
UDI-Public07630030807817
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.45.0060
Device Lot Number2200450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight152 KG